# SDR 07FDEA05043

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 73,785 hours, 30,050 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: ARB1101508
- Condition: Separated
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

POST FLIGHT WALK AROUND, DISCOVERED RT WING FUEL DOOR MISSING FROM A/C.  INSTALLED RT WING REFUELING ACCESS PANEL DOOR IAW SMP.  OPS CHECKS NORMAL.  OK FOR SERVICE.
